Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Taking amitone for duodenal ulcer. Have osteoporosis. Numbing in the legs. Heart problem?

I am 38 .I have been taking amitone-10 for 5 days due to dudonel ulcer . I also have osteoporosis problem. Since 2 month my left leg has been numbing .For 2 days specially at sleeping time my whole body at left part numbing . What does it cause? Is it related to Heart problem or Neurology problem? Your suggestion in this regards a lot to me .. Thank You Rita Sharma Tha
Asked On : Sun, 24 Feb 2013
Answers:  2 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello Rita,

I am Dr Mbong. Th symptoms you are experiencing can be a purely neurological problem as well as purely precursor signs of an impending heart and blood vessels problem. It can also be unrelated to both and rather secondary to medication you may have or are currently taking for your osteoporosis or other medical condition. It can also be a vitamin or mineral deficiency.

Since many conditions can cause this problem, I prefer in order to diagnose the correct cause of your symptoms, that you consult a specialist physician (preferably a neurologist) for a thorough examination and appropriate laboratory investigations.

Best wishes and quick recovery,

Dr Mbong
Answered: Sun, 24 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

General Surgeon Dr. Ivan R. Rommstein's  Response
Apr 2013
Hi. I have ti say that you are pretty young for disorders such as osteoporosis and heart disease. But, symptoms you are saying can be caused by either neurologic and vascular diseases. You should do doppler ultrasound of the legs to find is there any thrombosis of legs arteries and veins. If this is normal then neurologic work up must be done to rule out some serious disorders.
Also osteoporiss can cause bone changes which can compress nerves in spine and pelvis so rtg and CT scan can evaluate this.
Wish you good health.
Answered: Mon, 25 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor